# SDR HALA2023033100144

- Difficulty date: March 23, 2023
- Submitted: March 31, 2023
- Operation: Air carrier
- Aircraft: N383HA
- Make and model: Airbus A330-243
- Aircraft serial: 1217
- Aircraft time: 49,900 hours, 7,882 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 383 LH WING UPPER SURFACE REAR SPAR BETWEEN RIB 5 AND RIB 6 FOUND WITH CORROSION AROUND FASTENERS. CORRECTIVE ACTION: LH WING UPPER SURFACE REAR SPAR BETWEEN RIB 5 AND RIB 6 CORROSION REMOVED. DETAILED VISUAL INSPECTION CARRIED OUT ON CORROSION REMOVED AREA TO ENSURE NO MORE CORROSION. CARRIED OUT HFEC SURFACE INSPECTION ON REWORK AREA- FOUND NIL CRACK AND NIL CORROSION INDICATION. ULTRASONIC THICKNESS MAPPING CARRIED OUT AT CORROSION INDICATION ULTRASONIC THICKNESS MAPPING CARRIED OUT AT CORROSION REMOVED LOCATIONS AND DETAILS REPORTED TO LIAISON ENGINEERING. FLAPEEN CARRIED OUT AT BLENDED AREA CHEMICAL CONVERSION COATING CARRIED OUT AT BLENDED AREA. PRIMER AND PAINT APPLICATION. EVALUATION OF ULTRASONIC THICKNESS MAPPING RESULTS FOUND ALL REMOVED MATERIAL THICKNESS DO NOT EXCEED 0.127MM ASSOCIATED ER/A 14-607291.
